# SDR ANCF201412101

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N612MX
- Make and model: Airbus A319-112
- Aircraft serial: 1612
- Aircraft time: 38,949 hours, 19,075 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ABOVE FL 200A ELEC TRANSIENT FAILURE OCCUR CAUSING SEVERAL FAILURES, FAC 1 FAULT, GPWS FAULT, TCAS FAULT, FWC 1 FAULT, ADR 1 FAULT, ILS 1 FAULT, RUD TRIM 1 FAULT, RUD TRU 1 FAULT & OTHERS IAW AMM 24-00-00-810-818.  A COMPUTER RESET WERE DONE, WITH RESULTS SATISFACTORY, NO FAILURE MSG.
